| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(e1) initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon pinhole occurred.During unpacking of a 3.0mmx30mmx135cm (4f) fg sterling balloon catheter, the balloon was noted to be leaking when it was flushed, and a pinhole on the balloon material was confirmed.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.
Additional Manufacturer Narrative
(e1) initial reporter phone: (b)(6).Device evaluated by mfr.: returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed a pinhole in the balloon 13mm from the tip.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a rupture in the balloon.
Event or Problem Description